# SDR GTIA2022062336492

- Difficulty date: June 21, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N612NK
- Make and model: Airbus A320-232
- Aircraft serial: 5029
- Aircraft time: 37,431 hours, 17,230 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR JUMPSEAT  EMER FLASHLIGHT INOP ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-REMOVED AND REINSTALLED R1 FWD FA FLASHLIGHT AND PERFORMED OPS CHECKS GOOD IAW CMM 25-60-13 THIS CLEARS DMI 2926654-1 MOC NOTIFIED PLACARED REMOVED
